Home

Research

Teaching

Other



Evolution


Publications
  1. A note on the localization number of random graphs: diameter two case (with A. Frieze and W. Pegden), submitted

  2. Adding random edges to create the square of a Hamilton cycle (with P. Bennett and A. Frieze), submitted

  3. Large monochromatic components and long monochromatic cycles in random hypergraphs (with P. Bennett, L. DeBiasio and S. English), submitted

  4. On rainbow Hamilton cycles in random hypergraphs (with S. English and A. Frieze), submitted

  5. Size-Ramsey numbers of cycles versus a path (with F. Khoeini and P. Prałat), submitted

  6. Randomly twisted hypercubes (with X. Pérez-Giménez, P. Prałat, Hao Qi, D. West and Xuding Zhu), submitted

  7. On offset Hamilton cycles in random hypergraphs (with L. Helenius), to appear in Discrete Applied Mathematics

  8. On some multicolour Ramsey properties of random graphs (with P. Prałat), SIAM Journal on Discrete Mathematics 31 (2017), no. 3, 2079-2092.

  9. On the size-Ramsey number of hypergraphs (with S. La Fleur, D. Mubayi and V. Rödl), Journal of Graph Theory 86 (2017), no. 1, 104-121.

  10. On the number of alternating paths in bipartite complete graphs (with P. Bennett and E. Laforge), Graphs and Combinatorics 33 (2017), no. 2, 307-320.

  11. On the Ramsey-Turán number with small s-independence number (with P. Bennett), Journal of Combinatorial Theory, Ser. B 122 (2017), 690-718

  12. Embedding the Erdős-Rényi hypergraph into the random regular hypergraph and hamiltonicity (with A. Frieze, A. Ruciński and M. Šileikis), Journal of Combinatorial Theory, Ser. B 122 (2017), 719-740

  13. The set chromatic number of random graphs (with D. Mitsche and P. Prałat), Discrete Applied Mathematics 215 (2016), 61-70

  14. The total acquisition number of random graphs (with D. Bal, P. Bennet, and P. Prałat), Electronic Journal of Combinatorics 23 (2016), no. 2, #P2.55

  15. Weak and strong versions of the 1-2-3 conjecture for uniform hypergraphs (with P. Bennett, A. Frieze, and L. Helenius), Electronic Journal of Combinatorics 23 (2016), no. 2, #P2.46

  16. Acquaintance time of random graphs near connectivity threshold (with P. Prałat), SIAM Journal on Discrete Mathematics 30 (2016), no. 1, 555-568

  17. The vertex size-Ramsey number (with L. Lesniak), Discrete Mathematics 339 (2016), no. 6, 1753-1762

  18. Rainbow connection of random regular graphs (with A. Frieze and Ch. Tsourakakis), SIAM Journal on Discrete Mathematics 29 (2015), no. 4, 2255-2266

  19. An alternative proof of the linearity of the size-Ramsey number of paths (with P. Prałat), Combinatorics, Probability and Computing 24 (2015), 551-555

  20. Extensions of results on rainbow Hamilton cycles in uniform hypergraphs (with M. Ferrara), Graphs and Combinatorics 31 (2015), 577-583

  21. Loose Hamilton cycles in regular hypergraphs (with A. Frieze, A. Ruciński and M. Šileikis), Combinatorics, Probability and Computing 24 (2015), 179-194

  22. Maker-Breaker games on random geometric graphs (with A. Beveridge, A. Frieze, T. Müller and M. Stojaković), Random Structures and Algorithms 45 (2014), no. 4, 553-607

  23. On generalized Ramsey numbers of Erdős and Rogers (with T. Retter and V. Rödl), Journal of Combinatorial Theory, Ser. B 109 (2014), 213-227

  24. A note on a Ramsey-type problem for sequences, Electronic Journal of Combinatorics 21 (2014), no. 3, #P3.45

  25. The t-tone chromatic number of random graphs (with D. Bal, P. Bennett and A. Frieze), Graphs and Combinatorics 30 (2014), no. 5, 1073-1086

  26. On generalized Ramsey numbers for 3-uniform hypergraphs (with D. Mubayi), Journal of Graph Theory 76 (2014), no. 3, 217-223

  27. On balanced colorings of sparse hypergraphs, Discrete Mathematics 323 (2014), 63-68

  28. Cops and robbers playing on edges (with P. Gordinowicz and P. Prałat), Journal of Combinatorics 5 (2014), no. 1, 131-153

  29. Approximate counting of regular hypergraphs (with A. Frieze, A. Ruciński and M. Šileikis), Information Processing Letters 113 (2013), no. 19-21, 785-788.

  30. Tight Hamilton cycles in random uniform hypergraphs (with A. Frieze), Random Structures and Algorithms 42 (2013), no. 3, 374-385

  31. On minimum saturated matrices (with O. Pikhurko and A. Thomason), Graphs and Combinatorics 29 (2013), no. 5, 1269-1286 (Satmat - program in C)

  32. Some recent results on Ramsey-type numbers (with P. Frankl and V. Rödl), Discrete Applied Mathematics 161 (2013), no. 9, 1197-1202

  33. Optimal divisibility conditions for loose Hamilton cycles in random hypergraphs (with A. Frieze, P. Loh and S. Speiss), Electronic Journal of Combinatorics 19 (2012), no. 4, #P44

  34. Cops and robbers on geometric graphs (with A. Beveridge, A. Frieze and T. Müller), Combinatorics, Probability and Computing 21 (2012), no. 6, 816-834

  35. Some remarks on vertex Folkman numbers for hypergraphs (with R. Ramadurai), Discrete Mathematics 312 (2012) 2952-2957

  36. Rainbow Hamilton cycles in uniform hypergraphs (with A. Frieze and A. Ruciński), Electronic Journal of Combinatorics 19 (2012), no.1, #P46

  37. On the size and structure of graphs with a constant number of 1-factors (with J. Schmitt), Discrete Mathematics 312 (2012), no. 10, 1807-1811

  38. On induced Folkman numbers (with R. Ramadurai and V. Rödl), Random Structures and Algorithms 40 (2012), no. 4, 493-500

  39. On the maximum number of edges in a hypergraph with a unique perfect matching (with D. Bal and Z. Yilma), Discrete Mathematics 311 (2011), no. 21, 2577-2580

  40. On K_{s}-free subgraphs in K_{s+k}-free graphs and vertex Folkman numbers (with V. Rödl), Combinatorica 31 (2011), 39-53

  41. On the complexity of vertex-coloring edge-weightings (with D. Wajc), Discrete Mathematics and Theoretical Computer Science 13 (2011), no. 3, 45-50

  42. Vertex colorings of graphs without short odd cycles (with R. Ramadurai), Journal of Graph Theory 68 (2011), no. 3, 255-264

  43. Loose Hamilton cycles in random uniform hypergraphs (with A. Frieze), Electronic Journal of Combinatorics 18 (2011), #P48

  44. Flips in graphs (with T. Bohman, A. Frieze, and O. Pikhurko), SIAM Journal on Discrete Mathematics 24 (2010), no. 3, 1046-1055.

  45. On the function of Erdős and Rogers (survey) (with V. Rödl),odl), in Ramsey Theory: Yesterday, Today and Tomorrow, edited by Alexander Soifer, Progress in Mathematics, vol. 285, Springer-Birkhauser, 2010, pp. 63-76.

  46. On k-partite hypergraphs with the induced eps-density property, Discrete Mathematics 310 (2010), no. 10-11, 1524-1530

  47. An almost quadratic bound on vertex Folkman numbers (with V. Rödl), Journal of Combinatorial Theory, Ser. B 100 (2010), 132-140

  48. Subhypergraph counts in extremal and random hypergraphs and the fractional q-independence (with J. Polcyn and A. Ruciński), Journal of Combinatorial Optimization 19 (2010), no. 2, 184-199

  49. On k-chromatically connected graphs (with E. Nastase and V. Rödl), Discrete Mathematics 309 (2009), 5547-5550

  50. A note on universal and canonically coloured sequences (with P. Frankl and V. Rödl), Combinatorics, Probability and Computing 18 (2009), no. 5, 683-689

  51. Cliques in steiner systems (with F. Franek and V. Rödl), Mathematica Slovaca 59 (2009), no. 1, 109-120

  52. On the Folkman number f(2,3,4) (with V. Rödl), Experimental Mathematics 17 (2008), no. 1, 63-67 This paper received the $50 Prize for a solution to an Erdős problem (see also Linyuan Lu's website)

  53. On the Turán properties of infinite graphs (with V. Rödl), Electronic Journal of Combinatorics 15 (2008), #R47



  54. Conference contributions

  55. Constructive Ramsey numbers for loose hyperpaths (with A. Ruciński), LATIN 2018: Latin American Symposium on Theoretical Informatics, to appear in Lecture Notes in Computer Science

  56. Approximate counting of matchings in (3,3)-hypergraphs (with M. Karpinski, A. Ruciński and E. Szymańska), SWAT 2014: Scandinavian Symposium and Workshops on Algorithm Theory, Lecture Notes in Computer Science, vol. 8503, Springer, 2014, pp. 380-391

  57. Regular hypergraphs: asymptotic counting and loose Hamilton cycles (with A. Frieze, A. Ruciński and M. Šileikis), EUROCOMB 2013: European Conference on Combinatorics, Graph Theory and Applications, CRM Series, vol. 16, Springer, 2013, pp. 483-486

  58. New upper bound on vertex Folkman numbers (with V. Rödl), LATIN 2008: Latin American Symposium on Theoretical Informatics, Lecture Notes in Computer Science, vol. 4957, Springer, 2008, pp. 473-478

  59. Finding Folkman numbers via MAX-CUT problem (with V. Rödl), LAGOS 2007: Latin-American Algorithms, Graphs, and Optimization Symposium, Electronic Notes in Discrete Mathematics, vol. 30, Elsevier, 2008, pp. 99-104

  60. Planar Ramsey numbers for small graphs (with A. Ruciński), 36th Southeastern International Conference on Combinatorics, Graph Theory, and Computing, Congressus Numerantium, vol. 176, 2005, pp. 201-220 (Planram - program in C)